# SDR 2016FA0000349

- Difficulty date: July 28, 2016
- Submitted: July 30, 2016
- Operation: General aviation
- Aircraft: N849SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1551
- Aircraft time: 1,715 hours, 1,611 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Part number: 9742001221
- Condition: Failed
- Location: Pitch Trim
- Part time: 1,715 hours, 1,611 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKE OFF,  THEY OBSERVED PITCH TRIM RUNAWAY CAS MESSAGE ON THERE LOWER MFD SCREEN.  RAN THE QRH PROCEDURE AND CALLED TOWER FOR EMERGENCY LANDING BACK TO DEPARTURE.
